# SDR DALA2017081606255

- Difficulty date: August 16, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 49,062 hours, 33,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED LEFT SIDE OF FUSELAGE JUST BELOW SKATE ANGLE OF VERTICAL LEADING EDGE.  COMPLIED WITH ER/A 560998-14AD, REV A.
